# SDR CALA2024010800062

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N14011
- Make and model: Boeing 787-10
- Aircraft serial: 40934
- Aircraft time: 17,398 hours, 2,389 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Acoustic Liner
- Part number: 2322M56G02
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE, FAN BOOSTER (MODULE) ACOUSTIC LINER MISSING, 4 O''CLOCK POS FWD LOOKING AFT. FOR INFO:  AMM G72-22-02-04-00A-280B-A AND IPC WHEN CLOSING THIS ITEM, PLEASE FLAG IT AS SDR IN THE ATTRIBUTES DUE MISSING PART, NEW PART REQUIRED ADDED. A-72-80-00-010-941A-D FOR PART DETAIL. SECTION AND RAISE AN ESFR REPORT FROM TECH OPS.
